# SDR AALA201602019002

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 10,940 hours, 4,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  SEATS 14A EMER EXIT LIGHT LENS DAMAGED.  REPLACED EMER LIGHT ON SEAT 14A IAW AMM 33--51-19-0401.
